# SDR RAAOOE9015

- Difficulty date: April 28, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,072 hours, 22,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Pax Cabin
- Component: Exit Identifier, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EXIT DOOR EXIT IDENTIFIER LIGHT WILL NOT TEST.  REPLACED EXIT IDENTIFIER BATTERY PER RAA ECO 86-26.
